# SDR VNAA2013101700006

- Difficulty date: October 17, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 23,671 hours, 23,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 864808
- Part serial: D986
- Condition: Failed
- Location: Mlg
- Part time: 14,402 hours, 14,234 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED WOW INPUT INOPERATIVE CAUTION MESSAGE ON INITIAL TAKEOFF ROLL AND NOSE WHEEL STEERING INOPERATIVE.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MX TROUBLESHOT, R & R PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
